# SDR QXEA2010112200791

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT INBD SEAT RAIL NR9 HAS AREAS OF CORROSION AT STA X720.00 TO X744.00 AND X780.00.  CORROSION REMOVED.  MATERIAL REMOVED AT STA 720.00 TO 744.00 = .027".  MATERIAL REMOVED AT STA 780.00 = .0245".  BOTH AREAS FOUND TO BE WITHIN LIMITS.  DONE IAW RD 8/4-53-884.  AREA ALODINED IAW SRM 51-21-10-02-01.
